Alert archive / Texas / Flash Flood Warnings in 2006
Flash Flood Warning 28, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 28, 2006, 10:00 AM CST for Leon County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2006, 10:00 AM CST (16:00 UTC)
- Expired
- Mar 28, 2006, 1:00 PM CST
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Leon County, TX
The radar
The Ft Hood radar (KGRK), 145 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 4.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2697 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 281603
FFWFWD
TXC289-281900-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1000 AM CST TUE MAR 28 2006
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LEON COUNTY IN NORTHEAST TEXAS
* UNTIL 100 PM CST
* AT 1000 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A LARGE AREA OF MODERATE TO HEAVY RAIN CONTINUING TO MOVE EAST
ACROSS LEON COUNTY. THE HEAVIEST RAINS AT 1000 AM WERE LOCATED
ACROSS CENTRAL PARTS OF LEON COUNTY BETWEEN CENTERVILLE AND LEONA.
MOVEMENT WAS EAST AT 15 MPH.
* THE THUNDERSTORMS PRODUCING VERY HEAVY RAIN WILL AFFECT
LEONA AND CENTERVILLE THROUGH NOON
KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS
THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH. OR CALL 1-800-792-2257 AND GIVE YOUR FLOODING REPORT TO THE
NWS IN FORT WORTH.
LAT...LON 3137 9631 3124 9630 3098 9625 3109 9603
3111 9578 3134 9566 3142 9570 3161 9577
$$4 follow-up statements
000
WGUS74 KFWD 281656
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1056 AM CST TUE MAR 28 2006
TXC289-281900-
LEON TX-
1056 AM CST TUE MAR 28 2006
...A FLASH FLOOD WARNING CONTINUES UNTIL 100 PM CST FOR LEON
COUNTY...
AT 1055 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT SHOWERS PRODUCING MODERATE TO HEAVY RAIN ACROSS PARTS OF LEON
COUNTY. THE HEAVIEST RAINS AT 1055 AM CST WERE LOCATED ACROSS
SOUTHWEST LEON COUNTY WEST OF LEONA AND SOUTH OF MARQUEZ. MOVEMENT
OF THE ACTIVITY WAS TO THE EAST AT 25 MPH.
THE SHOWERS PRODUCING VERY HEAVY RAIN WILL AFFECT CENTERVILLE...
LEONA...AND FLYNN THROUGH NOON. ALSO...HEAVY RAINS MAY CAUSE
SIGNIFICANT PONDING AND MINOR FLOODING OF LOW LYING AREAS AROUND
INTERSTATE 45 AND HIGHWAY 7.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A COUPLE FEET OF SWIFTLY
FLOWING WATER TO CARRY VEHICLES AWAY. TURN AROUND...DONT DROWN.
LAT...LON 3137 9631 3124 9630 3098 9625 3109 9603
3111 9578 3134 9566 3142 9570 3161 9577
$$000
WGUS74 KFWD 281734
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1133 AM CST TUE MAR 28 2006
TXC289-281900-
LEON TX-
1133 AM CST TUE MAR 28 2006
...A FLASH FLOOD WARNING CONTINUES UNTIL 100 PM CST FOR LEON
COUNTY...
AT 1133 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE SHOWERS WITH MODERATE TO HEAVY RAIN COVERING MOST OF LEON
COUNTY. AT 1133 AM CST...THE HEAVIEST RAINS WERE INDICATED BY RADAR
NEAR LEONA...MOVING EAST AT 25 MPH.
EARLIER THIS MORNING...THE LEON COUNTY SHERIFFS OFFICE REPORTED
WATER OVER FM 1848 AND OVER HWY 79 BETWEEN BUFFALO AND OAKWOOD AT
KEECHIE CREEK.
THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A COUPLE FEET OF SWIFTLY
FLOWING WATER TO CARRY VEHICLES AWAY. TURN AROUND...DONT DROWN.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. LESS THAN THREE FEET
OF OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.
LAT...LON 3142 9624 3127 9631 3101 9617 3109 9603
3111 9578 3125 9573 3134 9566 3155 9576
3162 9579
$$000
WGUS74 KFWD 281821
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1220 PM CST TUE MAR 28 2006
TXC289-281900-
LEON TX-
1220 PM CST TUE MAR 28 2006
...A FLASH FLOOD WARNING CONTINUES UNTIL 100 PM CST FOR LEON
COUNTY...
EARLY THIS AFTERNOON...NATIONAL WEATHER SERVICE METEOROLOGISTS
CONTINUED TO DETECT DIMINISHING SHOWER ACTIVITY ACROSS LEON COUNTY.
AT 1220 PM CST...RADAR INDICATED LIGHT TO MODERATE RAIN CONTINUING
ACROSS MOST OF LEON COUNTY. THE ACTIVITY WAS MOVING TO THE EAST AT
15 MPH.
SINCE THE RAIN HAS DIMINISHED...THE HIGH WATERS FROM EARLIER HEAVY
RAINS WILL CONTINUE TO RECEDE. THE FLASH FLOOD WARNING FOR LEON
COUNTY WILL LIKELY BE ALLOWED TO EXPIRE AT 100 PM.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH. OR CALL THE NATIONAL WEATHER SERVICE REPORT LINE AT
800-792-2257.
LAT...LON 3142 9624 3127 9631 3101 9617 3109 9603
3111 9578 3125 9573 3134 9566 3155 9576
3162 9579
$$000
WGUS74 KFWD 281902
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
101 PM CST TUE MAR 28 2006
TXC289-281911-
LEON TX-
101 PM CST TUE MAR 28 2006
...THE FLASH FLOOD WARNING FOR LEON COUNTY HAS BEEN ALLOWED TO
EXPIRE...
THE SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN THAT PROMPTED THE
FLASH FLOOD WARNING HAVE DIMINISHED AND MOVED OUT OF THE AREA. SOME
LIGHT RAINS WILL CONTINUE ACROSS LEON COUNTY EARLY THIS AFTERNOON...
BUT THE THREAT FOR HEAVY RAIN AND FLASH FLOODING HAVE ENDED.
SOME RESIDUAL FLOODING OF LOW LYING AREAS...CREEKS...STREAMS
AND UNDERPASSES MAY STILL BE OCCURRING. MOTORISTS SHOULD USE CAUTION
WHEN TRAVELING ACROSS LEON COUNTY THIS AFTERNOON.
LAT...LON 3142 9624 3127 9631 3101 9617 3109 9603
3111 9578 3125 9573 3134 9566 3155 9576
3162 9579
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 28, 5:10 AM CST, 4 hours 50 minutes earlier.
Area forecast discussion, Mar 28, 5:10 AM CST, 4 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 510 AM CST TUE MAR 28 2006 .AVIATION... WEAK COLD FRONT IS NOW LOCATED NEAR A TYLER...WACO...LLANO LINE. PRECIP ALONG THIS AXIS WILL MOST LIKELY CONTINUE THRU ABOUT 16Z THIS MORNING. AS NEXT SHORTWAVE NEARS LATE TONIGHT...PRECIP WILL AGAIN BE POSSIBLE AFTER 06Z AT ALL TAF SITES. COVERED THIS WITH A PROB30 FOR NOW. CIGS AND VSBYS SHOULD STAY IN THE MVFR RANGE FOR THE NEXT 24 HRS. WINDS WILL BE VEERING TO THE SOUTH WITH SPEEDS OF 5-10 KTS AS WEAK HIGH PRESSURE MOVES EAST AND A LEE TROUGH FORMS ALONG THE ROCKIES. /13 && .DISCUSSION... 336 AM CST TUE MAR 28 2006 AFTER SOME GRAVE HUMBLING 24 HRS ON THIS CURRENT MORNINGS FCST...DESPITE MODEL CONSENSUS...FRONT...THOUGH WEAK...DROVE FAR ENOUGH SOUTH TO NEAR A GOLDTHWAITE...WACO...CORSICANA...TYLER LINE...LEAVING AREAS TO THE NORTH DRY...BUT ACTING AS A GOOD SFC FOCUS...ALONG WITH S/W MOVING OVER THIS AREA FROM WEST TX AREA THAT WILL KEEP REGION VERY WET 18Z OR SO... BEFORE S/W MOVES TOWARD LA BY AFTN WITH JUST CHANCE POPS THE REMAINDER OF THE DAY...AS SUBSIDENCE/MIXING WEAK OUT THIS ACTIVITY. HAVE INCREASED POPS OVER WACO...LAMPASAS...TEMPLE... MARLIN AND PALESTINE AREAS...WITH SOME LOCALIZED HEAVY RAIN/FLOODING NOT OUT THE QUESTION. LUCKILY...THESE AREAS WERE SPARED LAST WEEKEND...SO NOW THEYRE GETTING THEIR SHARE...BUT WILL BE WATCHED CLOSELY AT THE MORNING PROGRESSES FOR LOCALIZED FLOODING. OTHERWISE...A BRIEF REPRIEVE THIS EVENING...BEFORE NEXT IN A LINE OF DISTURBANCES PUSHED TOWARD W/SW COUNTIES BY 12Z WED...THEN MOVES ACROSS N TX DURING THE DAY WEDNESDAY. HAVE MADE MINOR ADJUSTMENTS AND RAISED POPS AGAIN...BECAUSE THIS DISTURBANCE LOOKS FAIRLY IMPRESSIVE AND FRONT WILL SLOWLY RETREAT NWD AS IT MOVES ACROSS. AGAIN SOME REPRIEVE WED NIGHT...BEFORE MAIN UPPER LOW KICKS OUT OVER NRN OK/KS/SRN NE WITH A DRYLINE PUNCHING IN. BEST FORCING TO BE ALONG/N OF I-20...SO WILL HAVE HIGHEST POPS THERE...TAPERING OFF FURTHER S/SW YOU GO. HIGH PRESSURE BOTH AT THE SFC/ALOFT SHOULD FINALLY GIVE US A FEW DRIER DAYS FRI/SAT WITH NICE TEMPS. NOT BUYING GFS ON QPF FIELDS OVER SRN ZONES SAT AFTN/EVENING AS ELEVATED MIXED LAYER SHOULD BE STOUT AND MSTR FAIRLY SHALLOW...SO WILL LEAN WITH ECMWF THOUGHT WITH A PACIFIC TYPE COLD FRONT AND LOW POPS FOR SUNDAY...LINGERING ACROSS THE SOUTH INTO THE EARLY WORK WEEK AS FRONT STALLS. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 72 58 71 63 / 10 20 80 10 WACO, TX 68 59 73 65 / 90 30 80 10 PARIS, TX 71 51 68 60 / 10 20 80 20 DENTON, TX 73 56 70 62 / 10 20 80 20 MCKINNEY, TX 72 54 70 61 / 10 20 80 20 DALLAS, TX 72 58 71 63 / 10 20 80 20 TERRELL, TX 72 56 70 63 / 30 20 80 20 CORSICANA, TX 69 58 71 63 / 70 20 80 20 TEMPLE, TX 69 61 74 66 / 90 50 60 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /05
Hazardous weather outlook, Mar 28, 4:05 AM CST, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 405 AM CST TUE MAR 28 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 405 AM CST TUE MAR 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE SOUTHERN HALF OF NORTH TEXAS TODAY...AND FOR ALL OF NORTH TEXAS IN THE OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TODAY...ESPECIALLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR...WHERE LOCALIZED FLASH FLOODING MAY OCCUR. MARGINALLY SEVERE HAIL MAY ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN... THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH TEXAS WEDNESDAY THROUGH THURSDAY...AND AGAIN ON SUNDAY...AND ACROSS THE SOUTHERN HALF OF NORTH TEXAS ON MONDAY. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL INCREASE ON THURSDAY AS A STRONG UPPER LEVEL STORM SYSTEM AND DRYLINE MOVE THROUGH THE REGION. LARGE HAIL...DAMAGING DOWNBURST WINDS...AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN HAZARDS ASSOCIATED WITH THESE STORMS. THUNDERSTORM CHANCES WILL AGAIN INCREASE ON SUNDAY AND MONDAY AS ANOTHER STORM SYSTEM APPROACHES. AT THIS TIME...THERE IS TOO MUCH UNCERTAINTY TO ASSESS SEVERE THUNDERSTORM POTENTIAL. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT. 13
In the hours before
Local storm report, Mar 28, 6:33 AM CST, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
633 AM CST TUE MAR 28 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 AM FLASH FLOOD NOLANVILLE 31.08N 97.61W
03/28/2006 BELL TX EMERGENCY MNGR
CROSSING ROAD BARRICADED IN NOLANVILLE DUE TO FLOODING.Local storm report, Mar 28, 6:34 AM CST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
634 AM CST TUE MAR 28 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 AM FLASH FLOOD 2 NW TEAGUE 31.65N 96.31W
03/28/2006 FREESTONE TX LAW ENFORCEMENT
HIGHWAY 84 WEST NEAR THE LIMESTONE/FREESTONE BORDER
BARRICADED DUE TO FLOODING.Local storm report, Mar 28, 6:56 AM CST, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
656 AM CST TUE MAR 28 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM FLASH FLOOD 2 N MEXIA 31.71N 96.48W
03/28/2006 LIMESTONE TX LAW ENFORCEMENT
CR 243 BARRICADED DUE TO FLOODINGLocal storm report, Mar 28, 6:58 AM CST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
658 AM CST TUE MAR 28 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM FLASH FLOOD 5 N GROESBECK 31.60N 96.53W
03/28/2006 LIMESTONE TX LAW ENFORCEMENT
RAILROAD CROSSING UNDER WATER NEAR LCR 456.Local storm report, Mar 28, 7:26 AM CST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
726 AM CST TUE MAR 28 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM FLASH FLOOD 10 N COPPERAS COVE 31.26N 97.90W
03/28/2006 CORYELL TX LAW ENFORCEMENT
FLOODING REPORTED ACROSS HWY 116 & 190.Local storm report, Mar 28, 8:37 AM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
837 AM CST TUE MAR 28 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 AM FLASH FLOOD BUFFALO 31.46N 96.06W
03/28/2006 LEON TX LAW ENFORCEMENT
FARM RD 1838 CLOSED NEAR BUFFALOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 5:52 AM CST | Flash Flood Warning | FWD | Bell | 3 hr |
| Mar 28, 6:00 AM CST | Flash Flood Warning | FWD | Falls, Freestone, Limestone | 3 hr |
| Mar 28, 6:37 AM CST | Flash Flood Warning | FWD | Coryell, Lampasas | 113 min |
| Mar 28, 6:55 AM CST | Flash Flood Warning | FWD | Anderson, Leon, Milam, Robertson | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.